CSpace  > 数学所
someinfinitedimensionalrepresentationsofreductivegroupswithfrobeniusmaps
Xi Nanhua
2014
Source Publicationsciencechinamathematics
ISSN1674-7283
Volume57Issue:6Pages:1109
AbstractIn this paper, we construct certain irreducible infinite dimensional representations of algebraic groups with Frobenius maps. In particular, a few classical results of Steinberg and Deligne & Lusztig on complex representations of finite groups of Lie type are extended to reductive algebraic groups with Frobenius maps.
Language英语
Funding Project[National Natural Science Foundation of China]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38570
Collection数学所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Xi Nanhua. someinfinitedimensionalrepresentationsofreductivegroupswithfrobeniusmaps[J]. sciencechinamathematics,2014,57(6):1109.
APA Xi Nanhua.(2014).someinfinitedimensionalrepresentationsofreductivegroupswithfrobeniusmaps.sciencechinamathematics,57(6),1109.
MLA Xi Nanhua."someinfinitedimensionalrepresentationsofreductivegroupswithfrobeniusmaps".sciencechinamathematics 57.6(2014):1109.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xi Nanhua]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xi Nanhua]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xi Nanhua]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.